# SDR RAIA00412009

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,589 hours, 19,284 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: A1424D
- Part serial: S842T
- Condition: Malfunctioned
- Location: Nlg
- Part time: 17,589 hours, 19,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - NOSE GEAR WOULDN'T RETRACT.  MAINTENANCE REMOVED AND REPLACED ISOLATION VALVE.
